# SDR ASAA2021052134871

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 20,539 hours, 6,550 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC #2 MOMENTARY LOSS - NO MAP - VTK DISPLAYED - CAME BACK IN <30 SECONDS - BUT AFTER IT CAME BACK ALL FLT PLAN & WT DATA GONE FROM BOTH FMC'S. GROUNDED - YES. ACCOMPLISHED FMCS BITE B737-900 FIM 34-61 TASK 801 OPS CHECK NORMAL.
